# SDR IPXA11566780

- Difficulty date: May 3, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N441UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27386
- Aircraft time: 19,435 hours, 12,604 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143N545722
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FLOORBOARD PANEL NR 232XTF HAS A LONG CRACK DOWN THE SIDE.     FABRICATED NEW FLOORBOARD IAW EO B757-5320-9692-G ON W/O 21337-2700- 0001, PN 143N5457-22.
